MAUDE Adverse Event Report: MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 50

MILTENYI BIOTEC B.V. & CO. KG CRYOMACS FREEZING BAG 50
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
The reporter described that the doner tube broke during thawing.When a frozen mobilized cellular sample was thawed at hospital, the staff observed that the donor tube was broken down from the end part and thus the sample could not be used any more.The patient was treated with backup material.The bag was overfilled (25ml instead of a maximum of 20ml) and no overwrap bag was used to raise safety.This is the first complaint for this lot with a incident rate below (b)(4).

Brand Name
CRYOMACS FREEZING BAG 50
Common Device Name
CRYOMACS FREEZING BAG 50
Manufacturer (Section D)
MILTENYI BIOTEC B.V. & CO. KG
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key9653722
Report Number3005290010-2020-00006
Device Sequence Number2755737
Product Code KSR
UDI-Device Identifier04049934000270
UDI-Public04049934000270
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
BK090020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2021
Device Model NumberN/A
Device Catalogue Number200-074-400
Device Lot Number6180827011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1